# SDR REXA2022061900366

- Difficulty date: June 9, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Part number: AF67070326001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST FWD AND 2ND FWD ALTERNATIVE RADIO ALTIMETER ANTENNA AIRCRAFT SIDE BASE PLATES ARE CORRODED. REMOVED BOTH RAD-ALT ANTENNA BASES E18 AND E19 IAW CRJ-900 SRM 51-42-06-001-001-A01.  INSTALLED 2EA RAD-ALT ANTENNA BASE PLATES IAW CRJ-900 SRM 51-42-06-001-001-A01.
